| Model Number |
MMT-383 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient faced insulin flow blocked alarm event on (b)(6) 2025.No further information available.
Additional Manufacturer Narrative
E11: patient city: (b)(4).Patient country: united states.